The two cases bring the total in the state to four. All four patients are residents of Cumberland County. Three are being treated at South Jersey Healthcare Regional Medical Center in Vineland and a fourth is being treated as an outpatient.
The two new cases are a 59-year-old man who received a steroid injection a month ago, and a 52-year-old woman who received an injection in August.
Health officials say more than 600 patients in New Jersey received the steroid injection at six facilities between May 21 and September 26.
Nationwide, the drug sold by a Massachusetts-based pharmacy has been linked to 14 deaths and about 170 illnesses.
On Friday, Action News spoke to one man apparently made sick by the tainted steroids. Erin Federico said her 68-year-old father, Vinnie, received an injection of the tainted steroids in mid-August to treat a back problem.
"It's just still so shocking because it's something that can go from okay to horrible in a matter of hours," Erin said.
While he is not one of the four people diagnosed, his doctors have told him his symptoms to point to fungal meningitis.
"I got a headache, I'm nauseous, my stomach hurts and my back hurts," Vinnie said. "I had to come to the ER. I'm glad I did."
That's why the medical center immediately notified 196 patients who were injected with the contaminated steroids. Officials say they've reached all but one person at risk and they're urging all of those patients with symptoms - including headaches, fever and nausea - to quickly see a doctor.
"I think families are a little nervous since this is a new occurrence and an unfortunate occurrence, but all indications show that with appropriate medication their outcome will be positive," said Betty Sheridan, the COO of South Jersey Healthcare.
Sheridan said some patients who received tainted injections in September may not show any symptoms until November or even December.
"It's a changing process every day and every hour. We have staff 24 hours a day watching for patients that come into our ER department with signs and symptoms."